# SDR AALA2020082439005

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 64,469 hours, 24,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - FLIGHT ATTENDANT PANEL INDICATES LEFT EMERGENCY EXIT DOOR, ASSIST BOTTLE PRESSURE LOW.  SERVICED LEFT EMERGENCY EXIT DOOR ASSIST BOTTLE PER JOB CARD 26L80052003, NO LEAKS NOTED, OKAY FOR SERVICE.
